# SDR SWIA2024031203

- Difficulty date: December 3, 2023
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 44,340 hours, 37,818 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS INBD. SEAT TRACK SACRIFICIAL PLATE MISSING RIVET HEADS. (MARKED)   (C-CHECK RO 3/9/2024)   REMOVED AND INSTALLED NEW PILOTS INBOARD SEAT TRACK REF CRJ-200-SRM 51-42-21 AND DRAWING 600-33100  REV AE. COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS
